doi: 10.3934/era.2021004

On the universal $ \alpha $-central extensions of the semi-direct product of Hom-preLie algebras

1. 

School of Mathematics, Changchun Normal University, Changchun 130032, China

2. 

School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

3. 

Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

* Corresponding author: chenly640@nenu.edu.cn

Received  October 2020 Revised  November 2020 Published  January 2021

Fund Project: Supported by the National Natural Science Foundation of China (Nos. 11901057, 11771069, 12071405 and 11801121), Natural Science Foundation of Changchun Normal University, Natural Science Foundation of Heilongjiang Province of China (QC2018006) and the Fundamental Research Foundation for Universities of Heilongjiang Province(No. LGYC2018JC002)

We study Hom-actions, semidirect product and describe the relation between semi-direct product extensions and split extensions of Hom-preLie algebras. We obtain the functorial properties of the universal $ \alpha $-central extensions of $ \alpha $-perfect Hom-preLie algebras. We give that a derivation or an automorphism can be lifted in an $ \alpha $-cover with certain constraints. We provide some necessary and sufficient conditions about the universal $ \alpha $-central extension of the semi-direct product of two $ \alpha $-perfect Hom-preLie algebras.

Citation: Bing Sun, Liangyun Chen, Yan Cao. On the universal $ \alpha $-central extensions of the semi-direct product of Hom-preLie algebras. Electronic Research Archive, doi: 10.3934/era.2021004
References:
[1]

J. M. Casas and N. Corral, On universal central extensions of Leibniz algebras, Comm. Algebra, 37 (2009), 2104-2120.  doi: 10.1080/00927870802506234.  Google Scholar

[2]

J. M. Casas and M. Ladra, Stem extensions and stem covers of Leibniz algebras, Georgian Math. J., 9 (2002), 659-669.   Google Scholar

[3]

J. M. Casas and M. Ladra, Computing low dimensional Leibniz homology of some perfect Leibniz algebras, Southeast Asian Bull. Math., 31 (2007), 683-690.   Google Scholar

[4]

J. M. Casas, M. A. Insua and N. P. Rego, On universal central extensions of Hom-Leibniz algebras, J. Algebra Appl., 13 (2014), 1450053, 22pp. doi: 10.1142/S0219498814500534.  Google Scholar

[5]

J. M. Casas and N. P. Rego, On the universal $\alpha$-central extension of the semi-direct product of Hom-Leibniz algebras, Bull. Malays. Math. Sci. Soc., 39 (2016), 1579-1602. doi: 10.1007/s40840-015-0254-6.  Google Scholar

[6]

J. M. Casas and A. M. Vieites, Central extensions of perfect of Leibniz algebras, Recent Advances in Lie Theory, 25 (2002), 189-196.   Google Scholar

[7]

X. García-MartínezE. Khmaladze and M. Ladra, Non-abelian tensor product and homology of Lie superalgebras, J. Algebra, 440 (2015), 464-488.  doi: 10.1016/j.jalgebra.2015.05.027.  Google Scholar

[8]

A. V. Gnedbaye, Third homology groups of universal central extensions of a Lie algebra, Afrika Mat., 10 (1999), 46-63.   Google Scholar

[9]

A. V. Gnedbaye, A non-abelian tensor product of Leibniz algebras, Ann. Inst. Fourier (Grenoble), 49 (1999), 1149-1177.  doi: 10.5802/aif.1712.  Google Scholar

[10]

R. Kurdiani and T. Pirashvili, A Leibniz algebra structure on the second tensor power, J. Lie Theory, 12 (2002), 583-596.   Google Scholar

[11]

A. Makhlouf and S. D. Silvestrov, Hom-algebra structures, J. Gen. Lie Theory Appl., 2 (2008), 51-64.   Google Scholar

[12]

Y. Sheng, Representations of hom-Lie algebras, Algebr. Represent. Theory, 15 (2012), 1081-1098.  doi: 10.1007/s10468-011-9280-8.  Google Scholar

[13]

B. Sun, L. Y. Chen and X. Zhou, On universal $\alpha$-central extensions of Hom-preLie algebras, arXiv: 1810.09848. Google Scholar

[14]

D. Yau, Hom-Novikov algebras, J. Phys. A, 44 (2011), 085202, 20 pp. doi: 10.1088/1751-8113/44/8/085202.  Google Scholar

show all references

References:
[1]

J. M. Casas and N. Corral, On universal central extensions of Leibniz algebras, Comm. Algebra, 37 (2009), 2104-2120.  doi: 10.1080/00927870802506234.  Google Scholar

[2]

J. M. Casas and M. Ladra, Stem extensions and stem covers of Leibniz algebras, Georgian Math. J., 9 (2002), 659-669.   Google Scholar

[3]

J. M. Casas and M. Ladra, Computing low dimensional Leibniz homology of some perfect Leibniz algebras, Southeast Asian Bull. Math., 31 (2007), 683-690.   Google Scholar

[4]

J. M. Casas, M. A. Insua and N. P. Rego, On universal central extensions of Hom-Leibniz algebras, J. Algebra Appl., 13 (2014), 1450053, 22pp. doi: 10.1142/S0219498814500534.  Google Scholar

[5]

J. M. Casas and N. P. Rego, On the universal $\alpha$-central extension of the semi-direct product of Hom-Leibniz algebras, Bull. Malays. Math. Sci. Soc., 39 (2016), 1579-1602. doi: 10.1007/s40840-015-0254-6.  Google Scholar

[6]

J. M. Casas and A. M. Vieites, Central extensions of perfect of Leibniz algebras, Recent Advances in Lie Theory, 25 (2002), 189-196.   Google Scholar

[7]

X. García-MartínezE. Khmaladze and M. Ladra, Non-abelian tensor product and homology of Lie superalgebras, J. Algebra, 440 (2015), 464-488.  doi: 10.1016/j.jalgebra.2015.05.027.  Google Scholar

[8]

A. V. Gnedbaye, Third homology groups of universal central extensions of a Lie algebra, Afrika Mat., 10 (1999), 46-63.   Google Scholar

[9]

A. V. Gnedbaye, A non-abelian tensor product of Leibniz algebras, Ann. Inst. Fourier (Grenoble), 49 (1999), 1149-1177.  doi: 10.5802/aif.1712.  Google Scholar

[10]

R. Kurdiani and T. Pirashvili, A Leibniz algebra structure on the second tensor power, J. Lie Theory, 12 (2002), 583-596.   Google Scholar

[11]

A. Makhlouf and S. D. Silvestrov, Hom-algebra structures, J. Gen. Lie Theory Appl., 2 (2008), 51-64.   Google Scholar

[12]

Y. Sheng, Representations of hom-Lie algebras, Algebr. Represent. Theory, 15 (2012), 1081-1098.  doi: 10.1007/s10468-011-9280-8.  Google Scholar

[13]

B. Sun, L. Y. Chen and X. Zhou, On universal $\alpha$-central extensions of Hom-preLie algebras, arXiv: 1810.09848. Google Scholar

[14]

D. Yau, Hom-Novikov algebras, J. Phys. A, 44 (2011), 085202, 20 pp. doi: 10.1088/1751-8113/44/8/085202.  Google Scholar

[1]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[2]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[3]

Jennifer D. Key, Bernardo G. Rodrigues. Binary codes from $ m $-ary $ n $-cubes $ Q^m_n $. Advances in Mathematics of Communications, 2021, 15 (3) : 507-524. doi: 10.3934/amc.2020079

[4]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[5]

Dean Crnković, Nina Mostarac, Bernardo G. Rodrigues, Leo Storme. $ s $-PD-sets for codes from projective planes $ \mathrm{PG}(2,2^h) $, $ 5 \leq h\leq 9 $. Advances in Mathematics of Communications, 2021, 15 (3) : 423-440. doi: 10.3934/amc.2020075

[6]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2635-3652. doi: 10.3934/dcds.2020378

[7]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[8]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1631-1648. doi: 10.3934/dcdss.2020447

[9]

Raj Kumar, Maheshanand Bhaintwal. Duadic codes over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020135

[10]

Brian Ryals, Robert J. Sacker. Bifurcation in the almost periodic $ 2 $D Ricker map. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021089

[11]

Alfonso Castro, Jorge Cossio, Sigifredo Herrón, Carlos Vélez. Infinitely many radial solutions for a $ p $-Laplacian problem with indefinite weight. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021058

[12]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (I): The sum of indices of equilibria is $ -1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021096

[13]

Yishui Wang, Dongmei Zhang, Peng Zhang, Yong Zhang. Local search algorithm for the squared metric $ k $-facility location problem with linear penalties. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2013-2030. doi: 10.3934/jimo.2020056

[14]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (II): The sum of indices of equilibria is $ 1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021101

[15]

Said Taarabti. Positive solutions for the $ p(x)- $Laplacian : Application of the Nehari method. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021029

[16]

Khalid Latrach, Hssaine Oummi, Ahmed Zeghal. Existence results for nonlinear mono-energetic singular transport equations: $ L^p $-spaces. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021028

[17]

Yao Nie, Jia Yuan. The Littlewood-Paley $ pth $-order moments in three-dimensional MHD turbulence. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3045-3062. doi: 10.3934/dcds.2020397

[18]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3211-3240. doi: 10.3934/dcds.2020403

[19]

Ahmad El Hajj, Hassan Ibrahim, Vivian Rizik. $ BV $ solution for a non-linear Hamilton-Jacobi system. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3273-3293. doi: 10.3934/dcds.2020405

[20]

Caili Sang, Zhen Chen. Optimal $ Z $-eigenvalue inclusion intervals of tensors and their applications. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021075

 Impact Factor: 0.263

Article outline

[Back to Top]